Recherche et téléchargement d’archives de revues mathématiques numérisées

 
 
  Table des matières de ce fascicule | Article suivant
Souganidis, P. E.; Yip, N. K.
Uniqueness of motion by mean curvature perturbed by stochastic noise. Annales de l'I.H.P. Analyse non linéaire, 21 no. 1 (2004), p. 1-23
Texte intégral djvu | pdf | Analyses MR 2037245 | Zbl 1057.35106

URL stable: http://www.numdam.org/item?id=AIHPC_2004__21_1_1_0

Voir cet article sur le site de l'éditeur

Bibliographie

[1] Ambrosio L., Geometric evolution problems, distance function and viscosity solutions, in: Ambrosio L., Dancer N. (Eds.), Calculus of Variations and Partial Differential Equations, Springer-Verlag, 1999.  MR 1757696 |  Zbl 0956.35002
[2] Angenent S.B., Some recent results on mean curvature flow, in: Recent Advances in Partial Differential Equations, RAM Res. Appl. Math., vol. 30, Masson, Paris, 1994.  MR 1266199 |  Zbl 0796.35068
[3] Angenent S.B., Ilmanen T., Chopp D.L., A computed example of nonuniqueness of mean curvature flow in R3, Comm. PDE 20 (1995) 1937-1958.  MR 1361726
[4] S.B. Angenent, T. Ilmanen, J.J.L. Velázquez, Fattening from smooth initial data in mean curvature flow, Preprint.
[5] Barles G., Soner H.M., Souganidis P.E., Front propagation and phase field theory, SIAM J. Control Optim. 31 (1993) 439-469.  MR 1205984 |  Zbl 0785.35049
[6] Barles G., Souganidis P.E., A new approach to front propagation problems: theory and applications, Arch. Rational Mech. Anal. 141 (1998) 237-296.  MR 1617291 |  Zbl 0904.35034
[7] Bellettini G., Paolini M., Two examples of fattening for the curvature flow with a driving force, Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei Mat. Appl. 5 (1994) 229-236.  MR 1298266 |  Zbl 0826.35051
[8] Bertoin J., Lev́y Processes, Cambridge University Press, 1996.
[9] Brakke K., The Motion of a Surface by its Mean Curvature, Mathematical Notes, vol. 20, Princeton University Press, Princeton, NJ, 1978.  MR 485012 |  Zbl 0386.53047
[10] Chen Y.G., Giga Y., Goto S., Uniqueness and existence of viscosity solutions of generalized mean curvature flow equations, J. Differential Geom. 33 (1991) 749-786.  MR 1100211 |  Zbl 0696.35087
[11] Dirr N., Luckhaus S., Novaga M., A stochastic selection principle in case of fattening for curvature flow, Calc. Var. Partial Differential Equations 13 (2001) 405-425.  MR 1867935 |  Zbl 1015.60070
[12] Evans L.C., Spruck J., Motion of level sets by mean curvature. I, J. Differential Geom. 33 (1991) 635-681.  MR 1100206 |  Zbl 0726.53029
[13] Evans L.C., Soner H.M., Souganidis P.E., Phase transitions and generalized motion by mean curvature, Comm. Pure Appl. Math. 45 (1992) 1097-1123.  MR 1177477 |  Zbl 0801.35045
[14] T. Funaki, Singular limits of reaction diffusion equations and random interfaces, Preprint.
[15] Goto S., Generalized motion of noncompact hypersurfaces whose growth speed depends superlinearly on the curvature tensor, Differential Integral Equations 7 (1994) 323-343.  MR 1255892 |  Zbl 0808.35007
[16] Ilmanen T., Convergence of the Allen–Cahn equation to Brakke's motion by mean curvature, J. Differential Geom. 38 (1993) 417-461.  MR 1237490 |  Zbl 0784.53035
[17] Ishii H., Souganidis P.E., Generalized motion of noncompact hypersurfaces with velocities having arbitrary growth on the curvature tensor, Tôhuko Math. J. 47 (1995) 227-250.  MR 1329522 |  Zbl 0837.35066
[18] Koo Y., A fattening principle for fronts propagating by mean curvature plus a driving force, Comm. PDE 24 (1999) 1035-1053.  MR 1680881 |  Zbl 0935.35035
[19] Karatzas I., Shreve S.E., Brownian Motion and Stochastic Calculus, Springer-Verlag, 1991.  MR 1121940 |  Zbl 0734.60060
[20] Lions P.-L., Souganidis P.E., Fully nonlinear stochastic partial differential equations, C. R. Acad. Sci. Paris Sér. I Math. 326 (1998) 1085-1092.  MR 1647162 |  Zbl 1002.60552
[21] Lions P.-L., Souganidis P.E., Fully nonlinear stochastic partial differential equations: non-smooth equations and applications, C. R. Acad. Sci. Paris Sér. I Math. 327 (1998) 735-741.  MR 1659958 |  Zbl 0924.35203
[22] Lions P.-L., Souganidis P.E., Fully nonlinear stochastic partial differential equations with semilinear stochastic dependence, C. R. Acad. Sci. Paris Sér. I Math. 331 (2000) 617-624.  MR 1799099 |  Zbl 0966.60058
[23] Lions P.-L., Souganidis P.E., Uniqueness of weak solutions of fully nonlinear stochastic partial differential equations, C. R. Acad. Sci. Paris Sér. I Math. 331 (2000) 783-790.  MR 1807189 |  Zbl 0970.60072
[24] Soner H.M., Motion of set by the curvature of its boundary, J. Differential Equations 101 (1993) 313-372.  MR 1204331 |  Zbl 0769.35070
[25] Souganidis P.E., Front propagation: theory and applications, in: Viscosity Solutions and their Applications, Lecture Notes in Math., vol. 1660, Springer-Verlag, 1997.  MR 1462703 |  Zbl 0882.35016
[26] Taylor J., II-mean curvature and weighted mean curvature, Acta Metall. Meter. 40 (1992) 1475-1485.
[27] Taylor J., Cahn J.W., Handwerker C.A., I-geometric models of crystal growth, Acta Metall. Meter. 40 (1992) 1443-1474.
[28] Yip N.K., Stochastic motion by mean curvature, Arch. Rational Mech. Anal. 144 (1998) 313-355.  MR 1656479 |  Zbl 0930.60047
[29] Yip N.K., Existence of dendritic crystal growth with stochastic perturbations, J. Nonlinear Sci. 8 (1998) 491-579.  MR 1638763 |  Zbl 0914.60079
Copyright Cellule MathDoc 2014 | Crédit | Plan du site